# SDR SWAA2024040958251

- Difficulty date: March 2, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE LOCATED ON SLAT STATION 202.45 AT RT WING 2024-176398 CRACK LEADING EDGE LOCATED ON SLAT 6 STATION 202.45 AT RT WING.   PERFORMED REPAIR ON LEADING EDGE LOCATED ON SLAT 6 STATION 202.45 AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 PARAGRAPH 4.
